Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Had high BP while in Mexico. Took medication. How to wean off the medication?

I went to Mexico City for two weeks and while I was there my blood pressure went up to 164/102. I went to a doctor and he prescribed blood pressure medicine which I took for the rest of the time I was there. I since came home and would like to wean myself off the medication . What is the best way tomdomthis. My blood pressure if fine I the States.
Asked On : Wed, 13 Mar 2013
Answers:  1 Views:  31
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Welcome to HCM,
Keep blood pressure record for 1-2 weeks and observe your blood pressure.
Go for BP checking morning and evening alternatively.
After seeing the report doctor will decide to continue the medicine or not.
Mean while take less salt in diet.
If you are over weight,reduce weight.
If require go for S.cholesterol, lipid profile and EKG.
Do regular exercise daily.
Avoid stress.
Ok and bye.
Answered: Wed, 13 Mar 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor